# SDR CA961025012

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508103237
- Condition: Cracked
- Location: Strut Attach
- Component: 115810000619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT P/N 99-810061-3 FOUND LOOSE AT THE TORQUE KNEE UNION. WHEN DISASSEMBLED TO ADD WASHERS FOR SHIMMING, THE LOWER KNEE WAS FOUND CRACKED AT THE INSIDE RADIUS OF KNUCKLE. LPI CONFIRMED CRACK. BUSHING AT STRUT ATTACH POINT WAS WORN, POSSIBLY RESULTING IN EXCESSIVE TORQUE KNEE TWISTING,  RESULTING IN FAILURE.
